# SDR FDEA202408081093

- Difficulty date: August 8, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N842FD
- Make and model: Boeing 777FHT
- Aircraft serial: 38969
- Aircraft time: 51,767 hours, 7,880 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147W2351503
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERFORM E.A :G-5330-T0368078 - FUSELAGE - PLATES&SKINS - AFT FUSELAGE SKIN   PANEL STA 1902.5 - 1907.5, STR 46R - 47R, THE DENT DAMAGE FOR CAT C INTERIM REPAIR WILL BE   REPLACED BY CAT A OR B PERMANENT REPAIR. AFT FUSELAGE SKIN AT STA 1902.5-1907.5, STR 46R-47R REPAIRED AS PER B777 SRM 53-00-01-1A-  1,   51-70-01-0G, 51-20-01-0G, 53-00-01 REPAIR 3, 51-20-01-0G, 51-40-08-0G, 51-20-05-0G REV46.3 AND EA   G-5330-T0368078 A P2,TITLE:FUSELAGE -PLATES & SKINS-AFT FUSELAGE SKIN PANEL STA 1902.5-  1907.5, STR 46R-47R, REPAIR FOR DENT DAMAGE. REFER TO WRI:53308508 FOR WORK DETAILS.   THIS IS A MAJOR REPAIR PER GMM 6-2-100.
